# SDR SWAA2022021436734

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 7531132
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO R/H FLOOR TO SIDEWALL FWD SHIELD STATION 767 TO STATION 787 HAS CORROSION AROUND MULTIPLE FASTENER HOLES / REMOVED CORRISION AFT CARGO FWD SHIELD ST. 767-787 FOUND TO BE OUT OF LIMITS. IAW. SRM 53-00-53-1A-2. REMOVED & REPLACED AFT CARGO FWD SHIELD P/N 7531132 P/O #676085 IAW SRM 51-40-02-0G-0 & DWG #146A8127. 92945U 5-29-18.
